A whole week of feeling normal after starting metformin and then bam yucky feeling... - Page 2

Go Back   The Diabetes Forum Support Community For Diabetics Online > Diabetes Forum Community > Diabetes Treatment

Diabetes Treatment As there is currently no cure for the chronic, Diabetes mellitus – the emphasis must be on treatment and management to avoid complications. Please use this section to discuss how you carefully control and manage your Diabetes. Please let us know what is and isn’t working for you. Feel free to discuss all areas of treatment and management of Diabetes including diet, exercise, weight loss, insulin usage, oral drugs and more.


Like Tree3Likes

A whole week of feeling normal after starting metformin and then bam yucky feeling... - Page 2


Closed Thread
 
Shared Thread Thread Tools
Old 05-16-2012, 04:20   #11
Senior Member
 
Join Date: Jan 2012
Location: Toronto, Canada
Posts: 61

Member Type
Type 2
Diagnosed in 2001

9 likes received
2 likes given
Default

Quote:
Originally Posted by Talon
I cant take Metformine. I did for a long time, but I to developed nausea, and began throwing up several times a day. Couldn't figure it out for a while.But finally did stopped was placed on Jenuvea. Nausea and puking went away.

Tal~
Same EXACT thing happened to me. The day after i stopped taking the metformin, the nausea stopped. No exaggeration.

__________________
T2 dx in 2001
Now on Paradigm VEO Pump. Life-changing!
Love this forum.
bwv565 is offline  
Old 05-16-2012, 14:53   #12
Senior Member
 
annsrum's Avatar
 
Join Date: Oct 2011
Location: Oklahoma USA
Posts: 206

Member Type
Type 2
Diagnosed in 2011

92 likes received
118 likes given
Default

I actually posted this back in January. I was switched from Metformin ER to Janumet shortly thereafter and then in May I was switched back to Metformin ER and had Lantus 10units at bedtime added.

I had settled in and hadn't had any nausea or much diahrea while on janumet (which contains the same amount and milligrams of metformin as what I was taking).

However, I just switched back to Metformin ER last friday and have been having all the old symptoms. I know they aren't induced by my mind, because I honestly did not expect to have anything since the dosage and milligrams etc was identical.

I woke up Sunday night and thought I was going to throw up and then was running to the bathroom all yesterday morning.

This morning I made sure to eat a little something right when I took the met and today has been better thus far. With Janumet I could take my meds and eat a little later on without any issues.

So weird! Wonder if the capsule consistency makes a difference? Surely the formulation wouldn't be any different?

annsrum is offline  
Closed Thread

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off


Similar Threads
Thread Thread Starter Forum Replies Last Post
Is it weird to get shakey feeling when I am finally in normal blood sugar range? annsrum Diabetes Treatment 5 12-27-2011 23:37
Sick feeling welchbradley Diabetes Treatment 0 11-26-2011 23:46
Doing and feeling much better pat c Diabetes News 4 11-21-2011 12:36
new to low carbing and feeling nausea! normal? maymay Diabetes Diet and Nutrition 4 08-07-2011 21:17
Feeling poo! Scott2206 Diabetes 10 04-13-2011 23:29

LEGAL NOTICE
By using this Website, you agree to abide by our Terms and Conditions (the "Terms"). This notice does not replace our Terms, which you must read in full as they contain important information. You must not post any defamatory, unlawful or undesirable content, or any content copied from a third party, on the Website. You must not copy material from the Website except in accordance with the Terms. This Website gives users an opportunity to share information only and is not intended to contain any advice which you should rely upon. It does not replace the need to take professional or other advice. We have no liability to you or any other person in respect of any content on this Website.


All times are GMT +1. The time now is 14:22.




Powered by vBulletin®
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO
vBulletin Security provided by vBSecurity v2.2.2 (Pro) - vBulletin Mods & Addons Copyright © 2019 DragonByte Technologies Ltd.
User Alert System provided by Advanced User Tagging v3.1.0 (Pro) - vBulletin Mods & Addons Copyright © 2019 DragonByte Technologies Ltd.